# SDR DALA2021070803793

- Difficulty date: July 6, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 61,901 hours, 8,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 EXIT SIGN ON DOOR 2R FELL OFF. CORRECTIVE ACTION: RESECURED EXIT SIGN ON 2R DOOR. (7021042)
